I recently had brohitist( severe cold ) as part of the treatment I was givin two steriod shots within a 2 week period and also had to take prednisone 10MG that lasted for 5 weeks 3 times a day. Then when the medicine was out, I was taken off, no smaller dose, or nothing to replace it. I was just done, NOW about a 3 days later, I am having terrible muscle spasming in both my legs which are VERY PAINFUL!! and charlie horses in the bottom of my feet these two are happening daily and once in a while charlie horse’s in my hands, also very pain fulful. is this from the steriod shots and prednisone 10MG pills? And what can I do to stop the spasms, and charlie horses?
Corticosteroids and Arthritis Q & A
Steriods effect on pregnant woman what’s the risk the j
is it safe to have cortisone shot with high blood pressure in the left shoulder. 2 times in 2 months my dad had this done both times he was in hospital with severe chest pains. and shoulder never stoped hurting.????
I’m a 41 year old female. I have been taking steriods for 17 years. How can I ween myself from this?? I have RA.
How long can someone be prescribed prednisone for the treatment of arthritis, what dosage would be appropriate, and how is one monitored while on the drug?